Structural and magnetic properties of the Ti/Fe multilayers - Normandie Université Access content directly
Journal Articles Journal of Applied Physics Year : 1998

Structural and magnetic properties of the Ti/Fe multilayers

A. Fnidiki
J. Juraszek
J. Teillet
  • Function : Author
N. Duc
  • Function : Author
T. Danh
  • Function : Author
M. Kaabouchi
  • Function : Author
C. Sella
  • Function : Author
No file

Dates and versions

hal-03142837 , version 1 (16-02-2021)

Identifiers

Cite

A. Fnidiki, J. Juraszek, J. Teillet, N. Duc, T. Danh, et al.. Structural and magnetic properties of the Ti/Fe multilayers. Journal of Applied Physics, 1998, 84 (6), pp.3311-3316. ⟨10.1063/1.368485⟩. ⟨hal-03142837⟩

Collections

COMUE-NORMANDIE
11 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More